MAUDE Adverse Event Report: EZ HUBER 20G X 15MM; SET, ADMINISTRATION, INTRAVASCULAR

EZ HUBER 20G X 15MM; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of reez3291 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the customer via distributor: "the needle is leaking at the end piece." additional information received aug 25 2021: it was reported the defective needle was freshly placed without the defect being discovered.The leak was discovered during subsequent rinsing with saline solution.Consequences for the patient: a new port had to be used.

Brand Name
EZ HUBER 20G X 15MM
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12455763
Report Number3006260740-2021-03777
Device Sequence Number3964226
Product Code FPA
UDI-Device Identifier00801741089671
UDI-Public(01)00801741089671
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K040533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberSHN20-60
Device Lot NumberREEZ3291
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2021
Initial Report FDA Received Date09/10/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;